ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Hamilton-Jacobi equation revisited

Joseph, K Babu and Mukunda, N (1975) The Hamilton-Jacobi equation revisited. In: Pramana, 4 (1). pp. 1-18.

[img] PDF
fulltextbv.pdf - Published Version
Restricted to Registered users only

Download (1060Kb) | Request a copy
Official URL: http://www.springerlink.com/content/47001q5h642360...

Abstract

A new analysis of the nature of the solutions of the Hamilton-Jacobi equation of classical dynamics is presented based on Caratheodory’s theorem concerning canonical transformations. The special role of a principal set of solutions is stressed, and the existence of analogous results in quantum mechanics is outlined.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Mechanics;classical;Hamilton-Jacobi theory.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 23 Jan 2010 04:37
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/23926

Actions (login required)

View Item View Item